Loading...

3 Days / 2 Nights Mount Trusmadi Adventure

2642M Malaysia’s Second Highest Mountain
CODE: MT / 3DTRUS
Grade D (▲▲▲▲)
This trek are known to be the most strenuous regardless your fitness level, Humid & Steep climb awaits you. Require long endurance.

From: RM 1,590.00

DURATION

  • 3 Days / 2 Nights
  • Grade: Hard
  • Terrain: Muddy * Root * Rocks * Steep Degree 
  • Distance: Approximately 12 KM per way 

TEMPERATURES

  • CAMP 1,  700 ASL = 16’C
  • CAMP 2, 1800 ASL = 16’C
  • SUMMIT, 2642 ASL = 12’C

DISTANCES / ELEVATION GAINED / DEGREES

CAMP 1 ( 700 ASL ) – CAMP 2 ( 1800 ASL )

  • Distance: Approx. 8.0 KM
  • Gained : 1100M
  • Degree : 13.75%

CAMP 2 ( 1800 ASL ) – SUMMIT ( 2642 ASL )

  • Distance: Approx. 4.0 KM
  • Gained : 842M
  • Degree : 21.05%
  • 1st night OPEN AIR CAMP BED at KAMPUNG SINUA, SOOK
  • 2nd night OPEN AIR CAMP BED at 1,800 ASL
  • 7 meals ( Dinner * Breakfast * Pack Lunch * Dinner * Supper * Breakfast * Lunch )
  • Sabah Forestry Fees ( Permit * Mountain Guide * Conservation * Certificate * Community )
  • All Ground Transportation
  • Tour Coordinator

PLEASE SELF PURCHASE TRAVEL INSURANCES

We strongly recommended climbers NOT to take returning flight on the DESCENDING DAY. Any unexpected situation like: Injuries / Land Slide / Traffic / Accident / Etc will definitely delay anyone from flight departure. To be safe, allocate (01) night stay in KK City and departure flight on Day 4. Trek Finder Tours hold no responsibility on missed flight.

It is recommended that all climbers should have themselves medically checked before attempting any mountain climb. If you have a history of suffering from the following ailments, it is highly recommended that you should refrain from climbing: Hypertension, Diabetes, Palpitation, Arthritis, Heart disease, severe anemia, Peptic ulcers, Epileptic fits, Obesity (overweight), Chronic asthma, Muscular cramps, Hepatitis (jaundice); or any other disease which may hamper the climber.

ITINERARY GUIDELINE

KOTA KINABALU / KAMPUNG SINUA SOOK / CAMP 1 [ TEA / DINNER ]

12:00 – Pickup from airport / hotel. 2hrs drives towards South Region to KENINGAU INTERIOR TOWN.
14:00 – Local tea break, comfort stop and shopping for individual needs at local superstores.
15:00 – Continue 1hr 45min overland to deeper interior zone – KG. SINAU, SOOK DISTRICT
17:00 – Expected to arrive CAMP 1 – 700 M ASL. Check in OPEN AIR CAMP BED

THINGS YOU SHOULD KNOW ABOUT CAMP 1

  • Very Basic Village Facilities, or rather said “Back to Nature”
  • Basic Public Toilet & Cool Water Shower
  • Open Air Camp Bed with Mosquito Net
  • Limited Local Mobile Signals
  • Porter Service Available at RM 100 ( 10KG ) PER DAY

CAMP 1 / 8KM TREKKING / CAMP 2 [ BREAKFAST / PACKED LUNCH / DINNER ]

07:00 – Breakfast and safety briefing by Mountain Guide. You can store your un-need items at CAMP 1
08:30 – Approximately 8.0 KM Uphill Hiking to CAMP 2. The journey takes between 6 – 9 hrs depending on your fitness. Leave un-need stuffs at camp 2.
16:00 – Expected to reach CAMP 2 – 1800 M ASL. Check in OPEN AIR CAMP BED

THINGS YOU SHOULD KNOW ABOUT THE TREK & CAMP 2

  • Very Basic Village Facilities, or rather said “Back to Nature”
  • Basic Public Toilet & Cool Water Shower
  • Open Air Camp Bed with Mosquito Net
  • 2 x Small Rivers crossing at first 3.0 KM * NO SHELTERS & TOILETS with the trail
  • LEECHES are widely found along the wild trails, prepare leech soak or football sock

CAMP 2 / TRUSMADI SUMMIT / CAMP 1 / KOTA KINABALU [ SUPPER / BREAKFAST / LUNCH ]

01:00 – Early supper, continue approx. 4.4 KM STEEP CLIMB to Summit. The journey takes between 3 – 5hrs depending on your fitness.
06:00 – Expected to reach the SUMMIT OF TRUSMADI – 2642 M ASL
06:30 – 4.4 KM STEEP DESCEND to CAMP 2. Journey takes 3 – 4hrs depend on fitness.
10:00 – Expected to reach CAMP 2. Rest, breakfast and packing
11:00 – 8.0 KM descend back to CAMP 1. Journey takes between 4 – 6 hrs depending on your fitness.
16:00 – Expected to reach Camp 1. Rest, shower, late lunch and packing.
17:00 – 1hr 45mins drive to Keningau Town. Break for comfort stop, refreshment if need ( own expenses )
19:30 – 2hrs overland back to Kota Kinabalu.
21:30 – Expected to drop off at your hotel ( We can also arrange hotel reservation for you )

THINGS YOU SHOULD KNOW ABOUT THE SUMMIT CLIMB

  • The 4.0 KM is steep climb required hand & legs strength, the climb is more challenging than Mount Kinabalu
  • Beware of sharp tree roots, tree branches in the Summit trail ( both up & down )
  • Climber MUST wear reflector vest provided by Sabah Forestry Department
  • Trusmadi’s Peak is a small area, we won’t stay long up there
  • Self-prepare extra energy snacks for the intense Summit climb
  • Do not book your flight at Summit Climb Day, book your flight on next day
  • Good Trekking Shoes
  • Walking Stick
  • Leech Soak
  • Personal First Aid & Medicines
  • Raincoat
  • Toilet Paper
  • Insect Repellent
  • Water
  • Energy Foods
  • Head Lamp
  • Hand Glove
  • Water Proof Backpack or Dry Bag
  • Whistle
  • Water Purify Tablet
  • Wind Breaker
  • Sleeping Bag
  • Toiletries
  • Towel
  • Warm Clothes for Camp 2
  • Slipper
  • Extra Clothes
  • Wet Tissue